Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

June 19th, 2006

The left side...

    From the album:

    Collegegirl's acne

    • 14 pictures
    • 0 comments
    • 38 image comments

    Photo Information for June 19th, 2006


    Recommended Comments

    it's hard to see with the lighting of your pictures, but it seems like you've improved a lot!!! you are a beautiful, beautiful girl!!!

    Share this comment


    Link to comment

    it's hard to see with the lighting of your pictures, but it seems like you've improved a lot!!! you are a beautiful, beautiful girl!!!

    I think you have made great progress. I was on retin A micro too. It made my skin hideous and also left some scars. I am still breaking out. I noticed that when I stop putting retin a for a day or too and then put it back on I break out really bad again. Do you have that problem?

    Share this comment


    Link to comment

    Retin A micro has really done a lot for my face, but I do have scars. I think that it has mostly done so much damage because of the bad acne that I've had. Sometimes I don't get a chance to put it on at night but when I do i don't seem to have a breakout. Maybe you're face is more sensitive.

    Share this comment


    Link to comment

    wow that looks amazing. its crazy that we get so used to having bad skin that when it gets better and we look bad at the bad pictures we are like shocked at how we dealt with it. so at this point in the pictures how long have you been on the mino/retina micro? I want to know because i have the same reg. and i want to know how long it takes to see amazing results like that. my skin was alot like your starting out pictures (i had those expensive blu light/levulan treatments and that cleared me up alot so i started this reg not so bad as you did) I hope this keeps up for you and thanks for posting the progress. gives me some hope.....oh and i saw someone else say that retin-a micro left them scarring. did it for you? i thought retina is usually given out to reduce scarring in people. maybe it was scars that were already there and couldnt be seen until the acne was gone? i hope so because i dont want scarring!

    Share this comment


    Link to comment

    Create an account or sign in to comment

    You need to be a member in order to leave a comment

    Create an account

    Sign up for a new account in our community. It's easy!

    Register a New Account

    Sign in

    Already have an account? Sign in here.

    Sign In Now
    ×